# SDR SWAA2017071715071

- Difficulty date: June 23, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-7
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 115A55822
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER AFT WING TO BODY PANEL SUPPORT BEAM FORWARD CLIP CRACKED.  R&R CLIP IAW SRM.
